# SDR ZJ62006F00001

- Difficulty date: July 27, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N578BB
- Make and model: Cessna S550
- Aircraft serial: S5500037
- Engine: Pwa JT15D4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 1106P59
- Part serial: 4514
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD PRESSURE LIGHT CAME ON TAKEOFF TURN AROUND AND MADE A PRECAUTIONARY LANDING.  INSTALLED NEW SWITCH, PN 1106P59, SN4514.  (K)
